Correction to Fractional Integration and Certain Dual Integral Equations. Math. Zeitschr. 98, 83-88 (1967).
Roop Narain Kesarwani (1968)
Mathematische Zeitschrift
Similarity:
Roop Narain Kesarwani (1968)
Mathematische Zeitschrift
Similarity:
John Steinig (1970)
Mathematische Zeitschrift
Similarity:
R.K. Saxena (1967)
Mathematische Zeitschrift
Similarity:
G. H., und J. Hardy, J. E. Littlewood (1928)
Mathematische Zeitschrift
Similarity:
G. H., and J.E.Littlewood, Hardy (1932)
Mathematische Zeitschrift
Similarity:
C. Martínez, M.D. Martínez, M. Sanz (1994)
Mathematische Zeitschrift
Similarity:
Krishna Ji Srivastava (1957)
Mathematische Zeitschrift
Similarity:
Branislav Martić (1973)
Publications de l'Institut Mathématique
Similarity:
B. Martić (1964)
Matematički Vesnik
Similarity:
Masayoshi Hata (2005)
Acta Arithmetica
Similarity:
Helena Musielak (1973)
Colloquium Mathematicae
Similarity:
Gülçin Bozkurt, Durmuş Albayrak, Neşe Dernek (2019)
Applications of Mathematics
Similarity:
We use the Laplace transform method to solve certain families of fractional order differential equations. Fractional derivatives that appear in these equations are defined in the sense of Caputo fractional derivative or the Riemann-Liouville fractional derivative. We first state and prove our main results regarding the solutions of some families of fractional order differential equations, and then give examples to illustrate these results. In particular, we give the exact solutions for...
Sandeep P. Bhairat, Dnyanoba-Bhaurao Dhaigude (2019)
Mathematica Bohemica
Similarity:
This paper is devoted to studying the existence of solutions of a nonlocal initial value problem involving generalized Katugampola fractional derivative. By using fixed point theorems, the results are obtained in weighted space of continuous functions. Illustrative examples are also given.